# SDR AALA20010195

- Difficulty date: February 3, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PROXIMITY EMERGENCY EXIT PATH LIGHT DIM.  REPAIRED FLOOR PROXIMITY EMERGENCY EXIT PATH LIGHT CONNECTION AT SEAT 5D. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
